Medication

I have Peyronie’s disease now for 12 years. All the ED pills will give an erection, but I quickly lose it. Is there anything I can do or take so the blood stays trapped? A cock ring does not work.

It does appear that you have developed erectile dysfunction. It would be my advise that you seek evaluation by an erectile dysfunction/Peyronie’s disease expert who could perform the proper studies to see if you may be a candidate for the following medical treatment such as vacuum therapy,

Read more

If using the suggested modalities of treatment for Peyronie’s disease, Would it help or hinder a person who is taking Coumadin for heart valve replacement?

Virtually all of the current modalities for treatment of Peyronie’s disease can be offered to patients who are on anticoagulant therapy including Coumadin. The primary precaution to using a type of invasive therapy such as intralesional injections is bruising. To reduce bruising, compression of the injection site

Read more

In response to your answer in November 2003 regarding topical verapamil (TV), what is the likelihood of concentration in the tunica albuginea (TA) would be had the product been applied for a longer period of time, other than 1 day; say a week or a month, etc.?

We know that TV is absorbed into the circulation as it appears in the urine of men who use so it is likely that all of the TV is removed from the skin by absorption into the circulation within hours. Therefore, a longer duration of application is

Read more

What’s the latest thinking on the possible role of some medications and invasive urological procedures in triggering or aggravating Peyronie’s disease? The link with cystoscopies and other invasive urological procedures was noted in at least one published report?

While some medications (such as beta-blockers for high blood pressure) have been linked to the development of Peyronie’s disease there is really no good medical evidence to prove that this is the case. Indeed, there is some data that suggests that medical conditions such as high blood

Read more

I’ve been using verapamil for over a year and seen great results but have reached a point now where the curve seems to not continue to heal. I’m about 70% cured and going for the full cure. Verapamil seems to cause irritation and redness, usually ten minutes after I apply it I take a shower and wash thoroughly to remove it, my pharmacist says it takes only 5 minutes to soak in. What can be done about this?

Dr. Levine answers: I am delighted that some of the APDA website subscribing patients are experiencing benefits from topical verapamil however, based upon the many men I have seen who have tried topical verapamil none have noted any significant benefit what so ever. There is, of course,

Read more